Vol. 13, No. 4, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Generalized convex inequalities

Samuel Karlin and Albert Boris J. Novikoff

Vol. 13 (1963), No. 4, 1251–1279
Mathematical Subject Classification
Primary: 26.70
Milestones
Received: 29 August 1962
Revised: 1 May 1963
Published: 1 December 1963
Authors
Samuel Karlin
Albert Boris J. Novikoff